MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.0/10; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393293
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
After pre-dilatation of the lesion with a pantera balloon 3.0/15, an unknown stent was inserted in the mid lad.Subsequently, the complaint pantera pro was attempted to be used for pre-dilatation in a side branch of the lad, but the balloon did not pass.A 2nd attempt was made but the balloon still did not cross the side branch.It was decided to stop the procedure, continue to give medicine to patient, and made appointment for a follow up.
 
Additional Manufacturer Narrative
03-may-2024 after additional correspondence with the local staff, it was clarified that that the physician thought that no matter what size it was, it would probably be difficult to pass which caused the physician to decide to stop procedure and continuously give medicine to the patient.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, six images taken from the angiogram were reviewed.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device shows no damage or irregularity.Review of the images taken from the angiogram did not provide any further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.
 
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# nc-24-004.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, six images taken from the angiogram were reviewed.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device shows no damage or irregularity.Review of the images taken from the angiogram did not provide any further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PANTERA PRO 2.0/10
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18946544
Report Number1028232-2024-01576
Device Sequence Number20873206
Product Code LOX
UDI-Device Identifier07640130436978
UDI-Public(01)07640130436978(17)2511
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2025
Device Model Number393293
Device Catalogue Number393293
Device Lot Number11221967
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer05/03/2024
10/23/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/07/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown